# SDR ASAA2020072472925

- Difficulty date: July 17, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,761 hours, 13,634 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 986 FLOOR BEAM HAS CORR AT NUTPLATE HOLE LBL 48. GROUNDED - YES. BLENDED OUT CORR ON FLOOR BEAM AT STA 986, LBL 48. AREA FOUND TO BE OUT OF LIMITS IAW B737 800 SRM 53 70 51 1A 1 FIG 104.C. FABBED REPAIR PART IAW B737 800 SRM 53 70 51 2R 6 AND INSTALLED IAW B737 800 SRM 53 70 51 12R 6 STEP 4, A AND FIG 205 W 1.5 O .150 R .124 L 2 D .026.
